# SDR SWAA2023032001193

- Difficulty date: February 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE-SUPPORT RBL 24 BTW BS 767 TO BS 787; WL 152.7 AT AFT CARGO COMPARTMENT 2023-106314<[01] REPLACED ANGLE-SUPPORT LOC RBL 24 BTW BS 767 TO BS 787; WL 152.7 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #146A8123 SHEET 16 REV -. SEE INDIVIDUAL SIGNSOFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
